# SDR 20000831SH025

- Difficulty date: August 2, 2000
- Submitted: August 31, 2000
- Operation: General aviation
- Aircraft: N4144C
- Make and model: Piper PA-44-180
- Aircraft serial: 4496020
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 461698
- Condition: Leaking
- Location: Rt Wing Nacelle
- Part time: 61,014 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ON PRE-FLIGHT, FUEL WAS DRIPPING FROM THE RIGHT WING NACELLE BEHIND THE ENGINE.  UPON INSPECTION, THE FUEL OUTLET NIPPLE HAD A SMALL HOLE.  POSSIBLE CAUSE WAS MAIN FUEL LINE IS NOT SUPPORTED IN THAT AREA AND THE GROMMET USED BY PIPER WAS TOO SMALL WHERE THE FUEL LINE WENT THROUGH A RIB.  VIBRATIONS FROM ENGINE POSSIBLY WORKED THE NIPPLE UNTIL IT DEVELOPED A HOLE.  FUEL BLADDER WAS REPLACED WITH NEW.  (X)
